# SDR SWIA202052946

- Difficulty date: August 14, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5241 · Galley Doors
- Part: Access Panel
- Condition: Corroded
- Location: Galley Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER ACCESS PANEL HAS CORROSION.  C-CHECK RO 10/1/2020.  REPAIRED PANEL, IAW CRJ200 SRM.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
